# SDR 2004FA0000738

- Difficulty date: September 9, 2004
- Submitted: September 24, 2004
- Operation: General aviation
- Aircraft: N40PT
- Make and model: Beech B200
- Aircraft serial: BB1291
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3053094
- Condition: Shifted
- Location: Hot Section
- Part time: 258 hours
- Component: Ie Duct
- Component part number: 310059103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW STYLE PN SEGMENT INSTALLED AT HSI 258 HOURS PRIOR.  THIS NEW STYLE SEGMENT SHIFTS AFT RESULTING IN HOT SECTION FAILURE.  VERY COMMON WITH THIS PN SEGMENT, MFG NEEDS TO CHANGE DESIGN.
